# SDR 2006UALA00195

- Difficulty date: February 3, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N925UA
- Make and model: Boeing 737522
- Aircraft serial: 26646
- Aircraft time: 37,859 hours, 27,906 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER LOBE EXTERIOR SKIN STA 794 - STA 847 AFT CARGO DOOR SEAL PLATE HAS SEVERAL AREAS SCRAPED.  REMOVED DAMAGE, FABRICATED DOUBLER NR 1 AND 2, FILLER NR 4 AND 5, INSTALLED THE REPAIR PER SRM 53-00-01 REPAIR 32.
